# SDR 99ZZZX2056

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N165BH
- Make and model: Bell 206L-1
- Aircraft serial: 45249
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Adapter
- Part number: 206040328003
- Condition: Loose
- Location: T/R Driveshaft
- Part time: 7,015 hours
- Component: 206040325017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE BOLT AND NUT WERE FOUND SEPARATED FROM TAIL ROTOR DRIVESHAFT.  THE DRIVESHAFT DISCONNECTED AND BROKE A FITTING ON POWER TURBINE GOVERNOR.  THIS RESULTED IN LOSS OF TAIL ROTOR AUTHORITY AND ENGINE POWER.  PILOT PERFORMED AN EMERGENCY LANDING.
